Inventiones mathematicae

, Volume 101, Issue 1, pp 373–377

The strong halfspace theorem for minimal surfaces

  • D. Hoffman
  • W. H. MeeksIII
Article

DOI: 10.1007/BF01231506

Cite this article as:
Hoffman, D. & Meeks, W.H. Invent Math (1990) 101: 373. doi:10.1007/BF01231506

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • D. Hoffman
    • 1
  • W. H. MeeksIII
    • 1
  1. 1.Department of MathematicsUniversity of MassachusettsAmherstUSA

Personalised recommendations